free-downloads Modafinil

DDx

Discussion in 'Spot Diagnosis' started by J.P.C. Peper, Aug 7, 2012.

  1. J.P.C. Peper

    J.P.C. Peper Bronze Member

    Joined:
    Apr 8, 2012
    Messages:
    875
    Likes Received:
    60
    Trophy Points:
    1,245
    Gender:
    Male
    Occupation:
    Medical student (since 2009)
    Living In:
    Netherlands

    What's your diagnosis?

    The cause is iatrogenic.

    I'll post the correct answer in a few days!

    DDx.JPG
     

    Add Reply

  2. lakmalDJ

    lakmalDJ Famous Member

    Joined:
    Jun 21, 2012
    Messages:
    223
    Likes Received:
    17
    Trophy Points:
    445
    Gender:
    Male
    Occupation:
    doctor
    Living In:
    Sri Lanka
    Achilles' tendon rupture
     


  3. Gospodin Seki

    Gospodin Seki Moderator Staff Member

    Joined:
    Jan 3, 2012
    Messages:
    1,047
    Likes Received:
    288
    Trophy Points:
    3,050
    Gender:
    Male
    Occupation:
    Student of Belgrade Medical School
    Living In:
    Serbia
    Yes,Achille's tendon rupture
     


  4. beakardos

    beakardos Famous Member

    Joined:
    Jun 27, 2012
    Messages:
    85
    Likes Received:
    0
    Trophy Points:
    290
    Living In:
    Romania
    Achilles' tendon rupture
     


  5. Emergency medicine Mike

    Emergency medicine Mike Bronze Member

    Joined:
    Jul 28, 2012
    Messages:
    841
    Likes Received:
    39
    Trophy Points:
    1,245
    Gender:
    Male
    Living In:
    Czech Republic
    Its rupture of Achilles tendon.
     


  6. dupuytren

    dupuytren Bronze Member

    Joined:
    Jan 21, 2012
    Messages:
    651
    Likes Received:
    50
    Trophy Points:
    1,345
    Occupation:
    Medical student at Vita-Salute San Raffaele Univer
    Living In:
    Italy
    Achilles tendon rupture (it could be due to quinolone use too)
     


  7. sundarto

    sundarto Bronze Member

    Joined:
    Jul 17, 2012
    Messages:
    272
    Likes Received:
    3
    Trophy Points:
    655
    Living In:
    Indonesia
    achilles tendon rupture
     


  8. J.P.C. Peper

    J.P.C. Peper Bronze Member

    Joined:
    Apr 8, 2012
    Messages:
    875
    Likes Received:
    60
    Trophy Points:
    1,245
    Gender:
    Male
    Occupation:
    Medical student (since 2009)
    Living In:
    Netherlands
    Correct answer:

    Achilles tendon rupture due to quinolone use (levofloxacin, in this case).

    You might not expect this, but some antibiotics can cause this complication. There's a higher chance of rupture in elderly patients and when using corticosteroids. This concerned a 80-year old patient.
     


Share This Page